# SDR ASAA2018040124108

- Difficulty date: April 1, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,354 hours, 11,436 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT WITH WING ANTI SWITCH OFF, THE L VALVE OPEN LIGHT IS ILLUMINATED BRIGHT BLUE. ACFT GROUNDED. OPS CHECKED THE WING ANTI ICE GOOD. COULD NOT DUPLICATE FAULT. VALVES OPERATE AND CYCLE NORMALLY. NO AIRCRAFT HISTORY. CONCLUDED THE DISCREPANCY IS AN INTERMITTENT FAULT.
